# SDR 044109

- Difficulty date: October 16, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N26YV
- Make and model: Beech 1900D
- Aircraft serial: UE26
- Aircraft time: 21,734 hours, 31,644 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FROM ITHACA, NEW YORK TO PHILADELPHIA, PENNSYLVANIA ON FLIGHT 5460, THE CABIN DOOR ANNUNCIATOR ILLUMINATED. THE AIRCRAFT WAS THEN RETURNED TO FIELD WITH NO FURTHER INCIDENT. THE CABIN DOOR ANNUNCIATOR WAS DEFERRED ON THE FOLLOWING MEL 52-1-C. THE AIRCRAFT WAS THEN RETURNED TO SERVICE. THE CORRECTIVE ACTION WAS THAT THE MECHANICS CLEANED AND ADJUSTED  THE ASD SAFETY SWITCHES. NO PARTS WERE USED.
